# SDR MALA965226

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 27420518037
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RUDDER TORQUE TUBE WORN BEYOND ALLOWABLE LIMITS OF .003 FROM PHENOLIC SEAL.  REPAIRED RUDDER TORQUE TUBE BY REMOVING AND REPLACING WITH A NEW RUDDER TORQUE TUBE, P/N 27-42051-8037, IAW FAIRCHILD MM 27-20-20, PAGE 201-202 AND FAIRCHILD SRM 51-00-00 PAGE 04, PART FOR PART REPLACEMENT.  (M)
